# SDR CALA2025080407244

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 129,068 hours, 19,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY EXIT SIGN FELL OFF RESECURED EMERGENCY EXIT LIGHT LENS COVER AT DOOR 1L REF AMM 33-51-01-402-030. ADDED SDR DATA
